# SDR SWAA2012071305795

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 30,206 hours, 17,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 8 TO ROW 14.  REMOVED AND REPLACED LIGHT ASSY PER MM.
